A 25-year-old male asked:
Started zoloft (sertraline) 25 mg, then up to 50 mg four days ago. have had watery diarrhea and nausea since. heard it will go away as body adjusts, but how long?
1 doctor answer • 1 doctor weighed in
Psychiatry 30 years experience
One week: If you are still having symptoms after one week, I would call your doctor. Sometimes, taking the lower dose (25mg) for a longer time gives your body time to adjust. However, if you are still having symptoms after a week, you may need to change medications.
Created for people with ongoing healthcare needs but benefits everyone.
3k viewsAnswered >2 years ago
Last updated Aug 9, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.